# SDR AALA201712049025

- Difficulty date: December 3, 2017
- Submitted: December 5, 2017
- Operation: Air carrier
- Aircraft: N179UW
- Make and model: Airbus A321-211
- Aircraft serial: 1521
- Aircraft time: 56,157 hours, 20,934 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED.  EMERGENCY EXIT LIGHTS AT PASSENGER SEATS 22C, 22D, AND 23C ARE INOPERATIVE.  REMOVED AND REPLACED EMERGENCY POWER SUPPLY UNIT 12WL PER AMM 33-51-38 (AALA201712049024), WIRE HARNESS 7261VC7 PER AMM 33-51-00,  AND REPAIRED WIRE HARNESS 7261VC8 PER ESPM 20-43-10 (AALA201712049026).  OPERATIONAL CHECK GOOD.
